On conditions for the convexity of splines with respect to three-point rational interpolants

Approximation theory

Daghestan Electronic Mathematical Reports: Issue 8 (2017)


On conditions for the convexity of splines with respect to three-point rational interpolants

UDK: 517.5

Pages: 1 - 6


Sufficient conditions for the convexity of splines for three-point rational interpolants are established .


Keywords: interpolation splines, rational splines, convex interpolation.




To issue content

Download full text